The periodic solution problem of a relative rotation nonlinear dynamic system with time-varying stiffness
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (9): 090202     doi:10.7498/aps.62.090202
GENERAL Current Issue| Archive| Adv Search  |   
The periodic solution problem of a relative rotation nonlinear dynamic system with time-varying stiffness
Li Xiao-Jing, Chen Xuan-Qing, Yan Jing
College of Mathematics and Physics, Jiangsu University of Technology, Changzhou 213001, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn